Sums of three squareful numbers

T.D. Browning, K.V. Valckenborgh, Experimental Mathematics 21 (2012) 204–211.

Download
No fulltext has been uploaded. References only!

Journal Article | Published
Author
;
Abstract
We investigate the frequency of positive squareful numbers x, y, z≤B for which x+y=z and present a conjecture concerning its asymptotic behavior.
Publishing Year
Date Published
2012-05-23
Journal Title
Experimental Mathematics
Acknowledgement
EP/E053262/1 Engineering and Physical Sciences Research Council
Volume
21
Issue
2
Page
204 - 211
IST-REx-ID

Cite this

Browning TD, Valckenborgh KV. Sums of three squareful numbers. Experimental Mathematics. 2012;21(2):204-211. doi:10.1080/10586458.2011.605733
Browning, T. D., & Valckenborgh, K. V. (2012). Sums of three squareful numbers. Experimental Mathematics, 21(2), 204–211. https://doi.org/10.1080/10586458.2011.605733
Browning, Timothy D, and K Van Valckenborgh. “Sums of Three Squareful Numbers.” Experimental Mathematics 21, no. 2 (2012): 204–11. https://doi.org/10.1080/10586458.2011.605733.
T. D. Browning and K. V. Valckenborgh, “Sums of three squareful numbers,” Experimental Mathematics, vol. 21, no. 2, pp. 204–211, 2012.
Browning TD, Valckenborgh KV. 2012. Sums of three squareful numbers. Experimental Mathematics. 21(2), 204–211.
Browning, Timothy D., and K. Van Valckenborgh. “Sums of Three Squareful Numbers.” Experimental Mathematics, vol. 21, no. 2, Taylor & Francis, 2012, pp. 204–11, doi:10.1080/10586458.2011.605733.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar